# SDR SWAA2022020158418

- Difficulty date: August 31, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 45,965 hours, 26,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 271 FIXED UPPER PANEL CENTER STIFFENER CRACKED / REMOVED AND REPLACED RIGHT WING STA 271 FIXED UPPER PANEL CENTER STIFFENER PER SRM 51-40-02.
